# SDR MASA2011080103356

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 18,554 hours, 14,791 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Unsecure
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2.  FOUND DOOR HANDLE INCORRECTLY STOWED, RESTOWED HANDLE.
